# SDR AALA20011698

- Difficulty date: August 26, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING OVERNIGHT MAINTENANCE, EMERGENCY CABIN LIGHTING IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
